| Catalog Number |
0279401200 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the device was not available for evaluation as it was discarded.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: sparking.Probable root cause: circuit failure, damage cables, fluid ingress use error: probe handle is submerged in liquid or suction tube is cut.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that during a manipulation under an anesthesia case at about three quarters of the way through the procedure, the surgical team heard a loud spark/pop noise, after which the wand immediately stopped functioning.A visible spark was observed at the connection point where the wand was plugged into the crossfire, followed by a burning odor.